Un nouvel invariant pour les sphères d'homologie de dimension trois
Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 693, p. 151-164
@incollection{SB_1987-1988__30__151_0,
     author = {Marin, Alexis},
     title = {Un nouvel invariant pour les sph\`eres d'homologie de dimension trois},
     booktitle = {S\'eminaire Bourbaki : volume 1987/88, expos\'es 686-699},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {161-162},
     year = {1988},
     note = {talk:693},
     pages = {151-164},
     zbl = {0674.57013},
     mrnumber = {992207},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1987-1988__30__151_0}
}
Marin, Alexis. Un nouvel invariant pour les sphères d'homologie de dimension trois, in Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 693, pp. 151-164. http://www.numdam.org/item/SB_1987-1988__30__151_0/

[Ak-MC] S. Akbulut, Mc Carthy - Casson's invariant for oriented homology 3-spheres, an exposition, Preprint.

[A] M. F. Atiyah - New invariants of 3 and 4 dimensional manifolds, à paraître dans les proceedings de la conférence en l'honneur de Hermann Weyl, Mai 1987. | Zbl 0667.57018

[A-B] M. F. Atiyah, R. Boit - The Yang - Mills equations over Riemann surfaces, Phil. Trans. R. Soc. A308 (1982), 523-615. | MR 702806 | Zbl 0509.14014

[A-P-S] M. F. Atiyah, W. K. Patodi, I. M. Singer - Spectral asymmetry and Riemannian geometry, I, II, III, Proc. Camb. Phil. Soc. 77 (1975), 43-69 ; 78 (1975), 405-432 ; 79 (1975), 71-89. | MR 397797

[B] P. J. Braam - Floer homology groups for homology three-spheres, Preprint Oxford, Janv. 88. | MR 1120610

[C-S] S. S. Chern, J. Simons - Characteristic forms and geometric invariants, Ann. of Math. 99 (1974), 48-69. | MR 353327 | Zbl 0283.53036

[G-S] D. Galewski, R. Stern - Classification of simplicial triangulations of topological manifolds, BAMS 82 (1976), 916-918. | MR 420637 | Zbl 0358.57007

[G-M] L. Guillou, A. Marin - A la recherche de la topologie perdue, Progress in Math., vol. 62, Birkhäuser, 1986. | Zbl 0597.57001

[He] G. Henniart - Les inégalités de Morse [d'après E. Witten], Sém. Bourbaki 1983-84, exposé n° 617, Nov. 83, Astérisque 121- 122 (1985), 43-61. | Numdam | MR 768953 | Zbl 0565.58033

[H] M. Hirsch - Differential topology, GTM, 33, Springer, 1976. | MR 448362 | Zbl 0356.57001

[H-N-K] F. Hirzebruch, W. D. Neuman, S. S. Koch - Differentiable manifolds and quadratic forms, Marcel Dekker, New York, 1971. | MR 341499 | Zbl 0226.57001

[Ki] R. Kirby - Problems in low dimensional manifold theory, Proc. Symp. in Pure Math. 32 (1978), 273-312. | MR 520548 | Zbl 0394.57002

[L] F. Latour - Double suspension d' une sphère d'homologie d'après R. Edwards , Sém. Bourbaki 1977-78, exposé n° 515 (Fév. 78), Springer-Verlag, Lect. Notes in Math. 710 (1979), 169-186. | Numdam | MR 554220 | Zbl 0411.57011

[Lw] H. B. Lawson - The theory of gauge fields in four dimensions, Lecture Notes NSF, CBMS, Conference nr 58 (1983). | Zbl 0597.53001

[Ma] T. Matumoto - Variétés simpliciales d'homologie et variétés topologiques métrisables, Thèse Univ. Paris-Sud Orsay (1976).

[M] D. B. Mumford - Projective invariants of projective structures and applications, Proc. Int. Congress Math. Stockholm (1962), 526-530. | MR 175899 | Zbl 0154.20702

[N-S] M. S. Narasimhan, C. S. Seshadri - Stable and unitary vector bundles on a compact surface, Ann. of Math. 82 (1965), 540-567. | MR 184252 | Zbl 0171.04803

[N] P. E. Newstead - Characteristic classes of stable bundles of rank 2 over an algebraic curve, TAMS 169 (1972), 337-345. | MR 316452 | Zbl 0256.14008

[Rb] R. Robertello - An invariant of knot cobordism, Comm. Pure Appl. Math. 18 (1965), 543-555. | MR 182965 | Zbl 0151.32501

[R 1] V. Rohlin - Nouveaux résultats dans la théorie des variétés de dimension 4, Dokl. Akad. Nauk, SSSR 84 (1952), 221-224 (en russe), traduction dans [G-M], 17-23.

[R 2] V. Rohlin - Proof of Gudkov's hypothesis, Funk. Ann. App. 6 (1972), 136- 138. | MR 296070 | Zbl 0259.14010

[Rf] D. Rolfsen - Knots and links, Publish or Perish, 1976. | MR 515288 | Zbl 0339.55004

[Se] J.-P. Serre - Cours d'arithmétique, PUF, 1970. | Zbl 0225.12002

[Si 1] L. C. Siebenmann - Disruption in low-dimensional handlebody theory by Rohlin's theorem, Topology of Manifolds (Athens, Georgia Conference, 1969), Markham, Chicago 1970, 57-76. | MR 271955 | Zbl 0281.57022

[Si 2] L. C. Siebenmann - Are non-triangulable manifolds triangulable ?, Topology of Manifolds (Athens, Georgia Conference, 1969), Markham, Chicago 1970, 77-84. | MR 271956 | Zbl 0297.57012

[Si 3] L. C. Siebenmann - La conjecture de Poincaré topologique en dimension 4 [d'après M. H. Freedman], Sém. Bourbaki 1981-82, exposé n° 588 (Fév. 82), Astérisque 92-93 (1982), 219-248. | Numdam | Zbl 0533.57006

[Si 4] L. C. Siebenmann - Les bissections expliquent le théorème de Reidemeister - Singer ; un retour aux sources, Prépublications d'Orsay 80, T16 (1980).

[T 1] C. H. Taubes - Casson's invariant for homology 3-spheres and Fredholm-Euler class, Abstract AMS, vol. 7 (1986), 188.

[T 2] C. H. Taubes - Gauge theory on asymptotically periodic 4-manifolds, J. Diff. Geom. 25 (1987), 363-430. | MR 882829 | Zbl 0615.57009

[W] F. Waidhausen - Some problems on 3 manifolds, Proc. Symp. in Pure Math. 32 (1978), 313-322. | MR 520549 | Zbl 0397.57007